| Model Number |
TCN-10 |
| Medical Device Problem Codes |
Break (1069); Material Discolored (1170); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Expiration date: na, model #: tcn-10, lot #: 042915, description: nitinol tc electrode, 100 mm total quantity: 2.
Event or Problem Description
Device evaluation performed on the returned electrodes found that the epoxy has a chip out and discoloration.The color of newly cured epoxy is amber, light brown.If the epoxy is subjected to too many autoclave cycles it becomes brittle and discolored.